# SDR IPXA09657195

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - VERT STAB LT LWR FIXED PANEL FOUND DELAMINATION.  METAL HOT BOND REPAIR PERFORMED AS PER SRM REV 44, 51-70-10 REPAIR 4 FIG 201.
